On integers generated by a finite number of fixed primes
Compositio Mathematica, Tome 29 (1974) no. 3, pp. 273-286
Cet article a éte moissonné depuis la source Numdam
@article{CM_1974__29_3_273_0,
author = {Tijdeman, R. and Meijer, H. G.},
title = {On integers generated by a finite number of fixed primes},
journal = {Compositio Mathematica},
pages = {273--286},
year = {1974},
publisher = {Noordhoff International Publishing},
volume = {29},
number = {3},
mrnumber = {364122},
zbl = {0297.10030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1974__29_3_273_0/}
}
TY - JOUR AU - Tijdeman, R. AU - Meijer, H. G. TI - On integers generated by a finite number of fixed primes JO - Compositio Mathematica PY - 1974 SP - 273 EP - 286 VL - 29 IS - 3 PB - Noordhoff International Publishing UR - http://geodesic.mathdoc.fr/item/CM_1974__29_3_273_0/ LA - en ID - CM_1974__29_3_273_0 ER -
Tijdeman, R.; Meijer, H. G. On integers generated by a finite number of fixed primes. Compositio Mathematica, Tome 29 (1974) no. 3, pp. 273-286. http://geodesic.mathdoc.fr/item/CM_1974__29_3_273_0/
